Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 23, 2015, 4:10 AM MDT for Curry County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 4:10 AM MDT (10:10 UTC)
- Expired
- May 23, 2015, 6:15 AM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Curry County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
168
WGUS55 KABQ 231010
FFWABQ
NMC009-231215-
/O.NEW.KABQ.FF.W.0002.150523T1010Z-150523T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 615 AM MDT
* AT 409 AM MDT...GAUGE REPORTS INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE TO ONE AND A HALF
INCHES OF RAIN HAS ALREADY FALLEN ACROSS NORTHERN CLOVIS. FLASH
FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...TEXICO AND CANNON AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.
&&
LAT...LON 3447 10305 3438 10305 3438 10330 3447 10330
$$
SHOEMAKE2 follow-up statements
821 WGUS75 KABQ 231120 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT SAT MAY 23 2015 NMC009-231215- /O.CON.KABQ.FF.W.0002.000000T0000Z-150523T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CURRY- 520 AM MDT SAT MAY 23 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR SOUTHEASTERN CURRY COUNTY... AT 517 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A FLASH FLOODING THREAT OVER THE WARNED AREA. WHILE THUNDERSTORMS HAVE MOVED OUT OF THE AREA...UP TO ONE AND A HALF INCHES OF RAIN HAS FALLEN...AND SIGNIFICANT STREET AND URBAN FLOODING IS EXPECTED TO CONTINUE. LOCATIONS IMPACTED INCLUDE... CLOVIS...TEXICO AND CANNON AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3447 10305 3438 10305 3438 10330 3447 10330 $$ SHOEMAKE
965 WGUS75 KABQ 231207 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 AM MDT SAT MAY 23 2015 NMC009-231216- /O.EXP.KABQ.FF.W.0002.000000T0000Z-150523T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CURRY- 607 AM MDT SAT MAY 23 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY WILL EXPIRE AT 615 AM MDT... THE HEAVY RAIN HAS ENDED...AND WATER WILL BE SLOWLY RECEDING. HOWEVER...SOME FLOODED INTERSECTIONS AND PONDING OF WATER WILL STILL POSE SOME IMPACTS TO THE GREATER CLOVIS AREA THROUGH THE MORNING HOURS. LAT...LON 3447 10305 3438 10305 3438 10330 3447 10330 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 23, 3:31 AM MDT, 39 minutes earlier.
Area forecast discussion, May 23, 3:31 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 AM MDT SAT MAY 23 2015 .SYNOPSIS... THE MAIN THREAT OF SEVERE STORMS WILL BE ENDING A LITTLE BEFORE DAWN AS IT LOOKS AS OF THIS PRODUCT ISSUANCE. GOING FORWARD...THE MAIN UPPER LEVEL TROF WILL SLOWLY MOVE TO NEAR THE FOUR CORNERS BRINGING SOME PACIFIC MOISTURE WITH IT THUS SOME SPOTTY INSTABILITY SHOWERS AND STORMS WILL DEVELOP THE NEXT COUPLE OF AFTERNOONS AND EARLY EVENINGS. THERE STILL WILL BE A SMALL CHANCE OF ISOLATED STRONG STORMS ACROSS THE FAR EAST AGAIN LATER THIS AFTERNOON AND EVENING. A LITTLE MORE CONCENTRATED BAND OF SHOWERS MAY MOVE INTO THE FAR NORTHWEST EARLY TO MIDDAY SUNDAY WITH NOT TOO MUCH ELSE ELSEWHERE DURING THIS TIME PERIOD. MEMORIAL DAY ITSELF WILL STILL SEE A CHANCE FOR SPOTTY SHOWERS AND STORMS ACROSS THE NORTHWEST THIRD TO HALF OF THE STATE WITH TUESDAY AND WEDNESDAY BRINGING LOWER CHANCES WEST AND NORTHWEST BUT A LITTLE GREATER CHANCES EAST. && .DISCUSSION... FAIR AMOUNT OF ACTIVITY ONGOING CURRENTLY SO WILL NEED TO MAKE THIS A BIT SHORTER THAN USUAL. MAIN THREAT OF SEVERE STORMS WILL BE ENDING A LITTLE BEFORE DAWN. WILL KEEP FLASH FLOOD WATCH GOING AS IS FOR NOW. GOING FORWARD...THE MAIN UPPER LEVEL TROF WILL SLOWLY MOVE TO NEAR THE FOUR CORNERS...BRINGING SOME PACIFIC MOISTURE WITH IT THUS SOME SPOTTY COLD CORE SHOWERS AND STORMS WILL DEVELOP THIS AND SUN AFTERNOON AND EARLY EVENING. STILL LOOKING AT A SMALL CHANCE OF ISOLATED STRONG STORMS ACROSS THE FAR EAST AGAIN LATER THIS AFTERNOON AND EVENING. BACK TO NW NM...THERE MAY BE A MORE CONCENTRATED BAND OF SHOWERS EASING INTO THE FAR NW EARLY TO MIDDAY SUNDAY WITH NOT TOO MUCH ELSE ELSEWHERE DURING THIS TIME PERIOD. MEMORIAL DAY ITSELF WILL AGAIN SEE A CHANCE FOR SPOTTY SHOWERS AND STORMS ACROSS THE NORTHWEST THIRD TO HALF OF THE STATE WITH TUE AND WED BRINGING LOWER CHANCES WEST AND NORTHWEST BUT A LITTLE GREATER CHANCES EAST...MUCH MORE SO WED THAN TUE. LATE WED THRU THU NIGHT WILL AGAIN SEE A DEEPER TROF APPROACHING FROM THE WEST...THOUGH ECMWF STILL GOING WITH A LESS SHARP TROF AND THUS A MORE WESTERLY COMPONENT TO THE FLOW ALOFT OVER NM. THIS SCENARIO WOULD DISCOURAGE MOISTURE FROM SURGING AS FAR WEST AS THE CASE WOULD BE FOR THE GFS SCENARIO WITH ITS MORE SOUTHERLY COMPONENT FLOW ALOFT. GIVEN RECENT PATTERN...WOULD LEAN MORE TOWARD THE GFS THAN THE ECMWF. 43 && .FIRE WEATHER... UNSETTLED WEATHER PATTERN TO CONTINUE FOR THE REMAINDER OF THE MONTH. COOLER THAN AVERAGE HIGHS WILL PREVAIL AS OCCASIONAL STORM SYSTEMS AND SURFACE FRONTS IMPACT NEW MEXICO. VENT RATES WILL BE GOOD TO EXCELLENT THROUGH MONDAY...THEN A SHORT LIVED RIDGE WILL REDUCE RATES TO MOSTLY GOOD TUESDAY. RATES IMPROVE FOR THE END OF NEXT WEEK AS ANOTHER UPPER LEVEL TROUGH APPROACHES. NEAR TO BELOW AVERAGE HIGHS ARE FORECAST THIS WEEKEND AND THROUGH MOST OF NEXT WEEK. THERE WILL BE AT LEAST SLIGHT CHANCES FOR SHOWERS AND STORMS EACH DAY FOR AT LEAST THE NORTHWEST THIRD AND THE FAR EASTERN PLAINS...EXCEPT FOR NEXT TUESDAY WHEN ANY SHOWERS AND STORMS WILL BE RELEGATED TO THE NORTHERN AND WEST CENTRAL HIGH TERRAIN. WINDS WILL BE RELATIVELY LIGHT FOR THE NEXT SEVERAL DAYS...BUT ARE EXPECTED TO BE GUSTY THIS AFTERNOON ALONG AND EAST OF THE CENTRAL MT CHAIN. && .AVIATION... 06Z TAF CYCLE THUNDERSTORMS DEVELOPING RAPIDLY FROM EASTERN LINCOLN TO QUAY COUNT. LARGE HAIL THE MAIN THREAT FROM THESE STORMS AS THEY CONTINUE TO STRENGTHEN...EXPAND IN COVERAGE AND RACE NE THROUGH ABOUT 10Z. ROW AND TCC UNDER THE GUN THE NEXT FEW HOURS. IFR CIGS AND VSBYS IN THE STORMS. WIDESPREAD LOW CLOUDS ELSEWHERE IN THE EAST INCLUDING LVS. GRADUAL IMPROVEMENT MID TO LATE MORNING SATURDAY. ONLY HAVE VCSH IN GUP AND FMN AT THIS POINT SATURDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 42 63 41 / 20 40 40 20 DULCE........................... 61 37 60 31 / 30 40 60 30 CUBA............................ 62 36 61 38 / 10 20 60 20 GALLUP.......................... 62 38 62 37 / 10 20 40 20 EL MORRO........................ 57 37 58 38 / 10 10 30 20 GRANTS.......................... 65 38 63 39 / 10 10 40 10 QUEMADO......................... 61 37 62 38 / 10 10 20 10 GLENWOOD........................ 74 39 72 43 / 0 0 0 0 CHAMA........................... 58 32 57 29 / 30 50 70 40 LOS ALAMOS...................... 61 39 61 41 / 20 30 60 30 PECOS........................... 61 39 62 41 / 5 5 30 5 CERRO/QUESTA.................... 64 33 62 33 / 10 10 60 40 RED RIVER....................... 54 32 53 32 / 20 10 60 50 ANGEL FIRE...................... 58 33 56 34 / 20 10 40 50 TAOS............................ 63 34 61 35 / 10 10 30 30 MORA............................ 62 36 62 38 / 10 5 40 30 ESPANOLA........................ 68 39 67 42 / 10 10 40 20 SANTA FE........................ 61 40 63 43 / 5 5 30 10 SANTA FE AIRPORT................ 67 41 68 44 / 5 5 30 10 ALBUQUERQUE FOOTHILLS........... 68 44 68 46 / 0 5 30 10 ALBUQUERQUE HEIGHTS............. 71 46 71 49 / 0 5 20 10 ALBUQUERQUE VALLEY.............. 71 47 71 45 / 0 0 20 10 ALBUQUERQUE WEST MESA........... 72 44 71 46 / 0 5 20 10 LOS LUNAS....................... 71 46 72 47 / 5 5 5 10 RIO RANCHO...................... 71 44 70 47 / 0 5 30 10 SOCORRO......................... 76 45 76 47 / 0 0 10 5 SANDIA PARK/CEDAR CREST......... 66 43 65 45 / 5 5 30 10 TIJERAS......................... 70 43 69 45 / 5 5 30 10 MORIARTY/ESTANCIA............... 64 41 65 43 / 5 0 20 5 CLINES CORNERS.................. 65 40 66 43 / 0 0 10 5 GRAN QUIVIRA.................... 67 42 67 45 / 5 0 0 0 CARRIZOZO....................... 72 44 72 48 / 5 0 0 5 RUIDOSO......................... 66 46 67 49 / 5 0 5 10 CAPULIN......................... 66 43 68 42 / 10 5 20 20 RATON........................... 72 39 70 40 / 10 5 20 20 SPRINGER........................ 71 39 70 40 / 10 5 10 10 LAS VEGAS....................... 65 38 65 41 / 5 5 10 10 CLAYTON......................... 73 47 76 47 / 30 10 5 20 ROY............................. 69 43 70 45 / 10 5 5 5 CONCHAS......................... 76 46 78 48 / 10 5 5 5 SANTA ROSA...................... 75 45 77 49 / 5 5 5 5 TUCUMCARI....................... 79 49 80 50 / 20 10 5 5 CLOVIS.......................... 77 50 78 50 / 20 20 10 5 PORTALES........................ 79 50 79 50 / 20 30 10 5 FORT SUMNER..................... 78 49 78 50 / 10 10 5 5 ROSWELL......................... 83 49 84 51 / 10 10 5 0 PICACHO......................... 76 45 77 49 / 5 5 5 0 ELK............................. 70 46 72 48 / 5 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM MDT EARLY THIS MORNING FOR THE FOLLOWING ZONES... NMZ533>538. &&
Hazardous weather outlook, May 22, 6:00 AM MDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI MAY 22 2015 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT FRI MAY 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE DRYLINE WILL SHARPEN OVER EASTERN NEW MEXICO...KEEPING ABUNDANT LOW LAYER MOISTURE OVER THE HIGH PLAINS OF THE STATE. AS A LOW PRESSURE SYSTEM MIGRATES EASTWARD FROM CALIFORNIA...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TODAY AND TONIGHT ACROSS MUCH OF EASTERN NEW MEXICO WITH MANY STORMS TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS ON THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, May 22, 10:50 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 PM MDT FRI MAY 22 2015
NMZ534-536-537-230530-
DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1050 PM MDT FRI MAY 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE BACA...SOUTHWESTERN
QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 1130 PM MDT...
AT 1049 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 21 MILES SOUTH OF FORT SUMNER...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...HOUSE...TAIBAN AND TOLAR.
OTHER LOCATIONS IN THE WARNING INCLUDE FORT SUMNER STATE MONUMENT.
&&
LAT...LON 3405 10433 3422 10455 3478 10424 3478 10413
3481 10412 3456 10374
TIME...MOT...LOC 0449Z 232DEG 45KT 3419 10434
33Special weather statement, May 22, 11:29 PM MDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1129 PM MDT FRI MAY 22 2015
NMZ537>540-230630-
SOUTHWEST CHAVES COUNTY-CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN
LINCOLN COUNTY-
1129 PM MDT FRI MAY 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DE BACA...NORTHWESTERN
CHAVES AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 1230 AM MDT...
AT 1128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 19 MILES SOUTH OF MESA...OR 28 MILES
NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN ROSWELL...PICACHO...TINNIE...MESA...ARABELA...YESO AND
SUNSET.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 116 AND 167.
OTHER LOCATIONS IN THE WARNING INCLUDE TWO RIVERS DAM.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3333 10523 3355 10522 3358 10518 3370 10521
3448 10458 3409 10400 3299 10491
TIME...MOT...LOC 0528Z 211DEG 31KT 3372 10479
33Special weather statement, May 22, 11:57 PM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1157 PM MDT FRI MAY 22 2015 NMZ515-528-230630- FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1157 PM MDT FRI MAY 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 1230 AM MDT... AT 1156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF COYOTE CREEK STATE PARK...OR 14 MILES NORTHEAST OF MORA...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OCATE...COYOTE CREEK STATE PARK...MIAMI...GUADALUPITA...OJO FELIZ... RAYADO AND EL TURQUILLO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3600 10509 3609 10528 3652 10504 3634 10469 TIME...MOT...LOC 0556Z 211DEG 31KT 3611 10515 33
Special weather statement, May 23, 1:23 AM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 123 AM MDT SAT MAY 23 2015 NMZ537-230800- DE BACA COUNTY- 123 AM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA COUNTY UNTIL 200 AM MDT... AT 122 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF FORT SUMNER...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FORT SUMNER AND TAIBAN AROUND 200 AM MDT. OTHER LOCATIONS IN THE WARNING INCLUDE FORT SUMNER STATE MONUMENT. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE AT 1.888.386.7637. && LAT...LON 3408 10421 3418 10446 3459 10429 3443 10396 TIME...MOT...LOC 0722Z 207DEG 20KT 3426 10425 SHOEMAKE
Special weather statement, May 23, 2:00 AM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 200 AM MDT SAT MAY 23 2015 NMZ534>537-230830- CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 200 AM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA...WEST CENTRAL CURRY...SOUTHERN QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 230 AM MDT... AT 159 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TAIBAN...OR 13 MILES SOUTHEAST OF FORT SUMNER...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOUSE...TAIBAN AND TOLAR. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3420 10407 3431 10421 3473 10393 3451 10361 TIME...MOT...LOC 0759Z 220DEG 29KT 3439 10403 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:50 PM MDT | Special Weather Statement | ABQ | De Baca | 40 min |
| May 22, 10:59 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 31 min |
| May 22, 11:29 PM MDT | Special Weather Statement | ABQ | Chaves | 61 min |
| May 22, 11:31 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 44 min |
| May 22, 11:55 PM MDT | Areal Flood Advisory | ABQ | De Baca, Quay, Roosevelt | 110 min |
| May 22, 11:57 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| May 23, 12:12 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 48 min |
| May 23, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 43 min |
| May 23, 1:23 AM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| May 23, 1:30 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 2 hr |
| May 23, 2:00 AM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| May 23, 2:55 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 29 min |
| May 23, 3:15 AM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.